Analytical Computation of the Correlation of Spreading Sequences for Nonlinear OQPSK-Type Modulations
; Afonso, D.
; Rodrigues, R.Rodrigues
; Luz, A.
European Trans. on Telecommunications Vol. 23, Nº 7, pp. 678 - 687, November, 2012.
ISSN (print): 1124-318X
ISSN (online): 1124-318X
Journal Impact Factor: 0,472 (in 2008)
Digital Object Identifier: 10.1002/ett.2524
Download Full text PDF ( 621 KBs)
In this paper we study the behavior and correlation properties of some spreading sequences when applied to a system using
nonlinear offset quadrature phase-shift keying-type modulations. These signals, which include as special cases continuousphase
modulation schemes, can be designed to have very low envelope fluctuations or even a constant envelope, making
them compatible with a very low-cost and power-efficient grossly nonlinear amplification. We use an analytical method to
derive the correlation of those signals. The resulting expressions are then applied to maximum-length sequences, Kasami,
and Tomlinson, Cercas, Hughes sequences. It is shown that Tomlinson, Cercas, Hughes sequences have better correlation
properties than other spreading sequences.